Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes pain in belly button while urinating?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
My 4 year old son complained of his belly button hurting when he urinated a couple of weeks ago, did a urine sample, it came back showing that the growth or whatever was from outside skin, nothing else was done. Since then he has occasionally been running low grade fevers, has been more irritable than normal, complains of being cold, which he has never done before, has the chills sometimes and has loss of appetite, and he is saying that things hurt like when I rub his knee or in general horse play, things that shouldn't normally hurt, could he possibly have a uti or some kind of infection?
Posted Wed, 12 Feb 2014 in Child Health
Answered by Dr. Uma Rajah Ananth 47 minutes later
Brief Answer: yes very likely Detailed Answer: Hi, Yes , it is very likely. I think you should repeat urine routine and culture for him as also blood counts ( for signs of infection) If necessary an ultrasound abdomen also may be one being a boy!( uti in boys are rare) The symptoms are very suggestive of uti God bless Dr UM#
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor